# SDR FDKA2008101900277

- Difficulty date: October 19, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,259 hours, 16,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 8910 JFK.  RT EMERGENCY EXIT DOOR SIGN OUT.  MX RELAMPED AND OPS CHECKED GOOD.
